On the Efficiency of Semi-Direct Products of Finite Cyclic Monoids by One-Relator Monoids


ATEŞ F., Karpuz E. G. , GÜNGÖR A. D. , ÇEVİK A. S. , CANGÜL İ. N.

International Conference on Numerical Analysis and Applied Mathematics, Rhodes, Greece, 19 - 25 September 2010, vol.1281, pp.1121-1123 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1281
  • Doi Number: 10.1063/1.3497846
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.1121-1123

Abstract

In this paper we give necessary and sufficient conditions for the efficiency of a standard presentation for the semi-direct product of finite cyclic monoids by one-relator monoids.